# SDR UPS04841930

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 48887551
- Condition: Cracked
- Location: A/C Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STATION 55, LBL 50 TWO INTERCOSTAL ANGLE SUPPORTS ARE CRACKED.  REMOVED, FABRICATED AND INSTALLED ANGLE SUPPORTS IAW DWG 4888755, 4888754 AND SRM 51-1-21.
